Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I having period for 3 months after having the implant?

hi im 23 years old, 5ft 2 and 9st 7lbs. i have post natal depression and im on the implant., does any form of medication stop the effects? another question i would like to ask is....iv had the implant once before and no effects ect it was great, then decided to plan a baby so came off it. i had it put back in last year and most days my arm aches and is irraratated. iv been on my period for nearly 3 months now (its been a year since having it in) and im suffering really bad headaches... any suggestions or help would be appreciated as the receptionist at my doctors arent pleasent and im struggling to get an appointment.
Tue, 16 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

In my opinion, your symptoms are not related to implant in any way. These seem to be related to anxiety or/and depression. Hence you are advised to consult some psychiatrist, who may prescribe you some anxiolytic/anti depressive for your symptoms.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Bipolar spectrum


Why am I having period for 3 months after having the implant?

Hi, In my opinion, your symptoms are not related to implant in any way. These seem to be related to anxiety or/and depression. Hence you are advised to consult some psychiatrist, who may prescribe you some anxiolytic/anti depressive for your symptoms. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician